# SDR RAIA201708030001

- Difficulty date: August 3, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 32,923 hours, 22,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 REQUIRES SERVICE HYD ONE LOW QUANTITY ADVISORY MESSAGE. SERVICE HYDRAULIC SYSTEM 1 TO FULL, PERFORMED GVI OF AIRCRAFT HYDRAULIC SYSTEM LINES AND ACTUATORS NONE FOUND RAN ENG OPERATED FLIGHT CONTROLS AND BRAKES NO LEAKS FOUND.
